# SDR 07FDEA03878

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53978267208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON CROSSBEAM AT FRAME 67 RT, AFT CARGO COMPARTMENT FLOOR STRUCTURE, CARGO DOOR AREA.  REPLACEMENT OF CROSSBEAM IAW SRM 51-72-10.
